Signs And Symptoms Of Percodan Addiction

Signs and Symptoms Of Percodan Addiction

Percodan is a prescription drug that is used to relieve pain in patients. The drug is, however, very addictive because of the drug oxycodone in it. When taken for even short periods of time, a person might find him or herself addicted to Percodan. Addiction to Percodan is usually accidental.

A doctor may prescribe the drug to a person and after continued use; they may find that the stated dosage does not give them the desired effect. This is what is known as drug tolerance. The body becomes accustomed to the effects of the drug. The person then realizes that if they increase the dosage for the drug, they will get the desired effects. The person may increase the dosage high enough to kill a first time user.

Addiction to Percodan is not only limited to careless users; a very cautious user may find they exhibit signs of addiction to the drug. Abuse of Percodan can lead to an addiction within three weeks. This is why doctors may not want to give someone a refill of the drug.

If you fear that you or a close person is being addicted to the drug, look at the signs below and if you notice any of them in your loved one, then maybe he or she is addicted.

Signs and Symptoms Of Percodan Addiction

The user may take more than the prescribed dosage for the drug. They may also fake loss of the drug in order to get more from the doctor. A patient who is addicted to Percodan may not know that they are exhibiting any of these signs. They may be more preoccupied with getting the drug than anything else. The person may also complain of pain even though they have taken their medication.

The person may experience problems with their gastrointestinal system. Constipation will be a major problem for abusers of the drug and with time, they may experience bloodied stools or heavy vomiting.

The person may also opt to use the drug in a different form other than a tablet. The most common method for doing this is through crushing the drug and snorting or inhaling it through the nostrils. The abusers may also mix the powder with water and inject into their bloodstream in order to get rapid results. Crushing the drug may cause a Percodan overdose since Percodan is a slow-release medicine.

When the drug is abused, the person may be excessively sedated; they may also experience signs of dizziness and slurred speech. This may lead to sleepiness, even during the day, for the addict.

The respiratory system of the person may also be affected. The addict may start having labored breath or slow and heavy breathing.

As the effect of the drug wears off, the addict starts to have minor tremors, sweats excessively, has clammy skin, may develop sensitivity to bright lights, or may develop abnormal skin sensitivity.

Mentally, the person may become unstable. They may experience frequent blackouts and fainting spells. They may also not be able to focus, especially when the drug starts to wear off. The person may also develop fits of confusion

Emotionally, Percodan addiction may make the user irritable and unstable. Frequent mood changes are rampant, especially when the user has stopped taking the drug.

Leave a Reply